# SDR UHLA2013021100056

- Difficulty date: February 11, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 20,563 hours, 13,298 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION HEARD A BANGING SOUND AS THE NOSE GEAR CAME UP.  LG WOW SYS FAIL MASTER CAUTION FOLLOWED BY LANDING GEAR LEVER DISAGREE MASTER WARNING.  DECLARED EMERGENCY AND DIVERTED TO EWR.  SERVICED NOSE LANDING GEAR SHOCK STRUT IAW AMM 12-12-09.  NO LEAKS OF FLUID NOTED.
